Valiron-type and Valiron – Titchmarsh-type theorems for subharmonic functions of slow growth / Zabolotskyi, M. V., Zabolotskyi, T. M., Tarasiuk, S. I. (2022)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2022, 74 (11))

Zabolotskyi M. V., Zabolotskyi T. M., Tarasiuk S. I.
Valiron-type and Valiron – Titchmarsh-type theorems for subharmonic functions of slow growth


Download publication will be available after 12/01/2024 р., in 136 days

Cite:
Zabolotskyi, M. V., Zabolotskyi, T. M., Tarasiuk, S. I. (2022). Valiron-type and Valiron – Titchmarsh-type theorems for subharmonic functions of slow growth. Ukrainian Mathematical Journal, 74 (11), 1523-1532. http://jnas.nbuv.gov.ua/article/UJRN-0001381342 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209